| Model Number |
FM-410310 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
06/17/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The reason for reoperation is: "implant removal from textured to smooth due to the concerns of the product.".
Event or Problem Description
Patient reported left side implant removal from textured to smooth due to the concerns of the product, capsular contracture, baker grade iv, and a possible rupture.Device remains implanted.
Event or Problem Description
Health professional reported device has been explanted.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: capsular contracture: unable to observe since it is a medical event and is not related to the device.Anxiety-product/procedure: unable to observe since it is a medical event and is not related to the device.Rupture : not observed in the device.Additional observations: yellow particle observed on the device.Crease fold observed on the device.Wear abrasion observed on the device.No further actions are required as the device was implanted.
Event or Problem Description
Patient reported left side implant removal from textured to smooth due to the concerns of the product, capsular contracture, baker grade iv, and a possible rupture.The device has been explanted.